# SDR HNAA2024080600638

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,526 hours, 42,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON INTERMITTENTLY IN FLIGHT AND ON GROUND WHEN SELECTED TO ARM.   R & R EMERGENCY LIGHTS PANEL IRW AMM 20-13-10 PERFORMED OPS CHECK  IAW AMM 33-50-00. OPS CHECK GOOD OK FOR SERVICE AT THIS TIME.
